η-invariants and their adiabatic limits

Jean Michel Bismut, Jeff Cheeger

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)70-33
Number of pages38
JournalJournal of the American Mathematical Society
Volume2
Issue number1
DOIs
StatePublished - 1989

Fingerprint

Eta Invariant

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

η-invariants and their adiabatic limits. / Bismut, Jean Michel; Cheeger, Jeff.

In: Journal of the American Mathematical Society, Vol. 2, No. 1, 1989, p. 70-33.

Research output: Contribution to journalArticle

@article{5f7204f19b854838af285f506c7aad44,
title = "η-invariants and their adiabatic limits",
author = "Bismut, {Jean Michel} and Jeff Cheeger",
year = "1989",
doi = "10.1090/S0894-0347-1989-0966608-3",
language = "English (US)",
volume = "2",
pages = "70--33",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - η-invariants and their adiabatic limits

AU - Bismut, Jean Michel

AU - Cheeger, Jeff

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84968468365&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968468365&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-1989-0966608-3

DO - 10.1090/S0894-0347-1989-0966608-3

M3 - Article

VL - 2

SP - 70

EP - 33

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 1

ER -